MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS ELEOS; CANAL-FILLING STEM EXTENSION, 18MM X 140MM

MICROPORT ORTHOPEDICS ELEOS; CANAL-FILLING STEM EXTENSION, 18MM X 140MM
Model Number KSP17140E
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted to include additional information that was received on 15 feb 2023.The investigation was reopened to address the new information and is now complete.The device was not returned for evaluation.The root cause of the loosening could not be determined.If any additional information is obtained, a supplemental mdr will be filed accordingly.Mdrs associated with this event include:3013450937-2022-00390.
 
Event or Problem Description
It was reported that the resurfacing femur and stem extension had become loose due to poor bone quality.A revision surgery was performed on (b)(6) 2022 where the patient's hinge knee replacement system was revised to a distal femoral replacement system.

Brand Name
ELEOS
Common Device Name
CANAL-FILLING STEM EXTENSION, 18MM X 140MM
Manufacturer (Section D)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer Contact
danielle pierce
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key16566190
Report Number3013450937-2023-00044
Device Sequence Number5423450
Product Code KRO
UDI-Device IdentifierB278KSP17140E0
UDI-PublicB278KSP17140E0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Expiration Date03/27/2025
Device Model NumberKSP17140E
Device Catalogue NumberKSP17140E
Device Lot Number1703766
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Initial Report FDA Received Date03/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2500L002E ELEOS RESURFACING FEMUR, SIZE 2, LEFT.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age56 YR
Patient SexFemale